首页    期刊浏览 2024年09月19日 星期四
登录注册

文章基本信息

  • 标题:A note on self-extremal sets in Lp(Ω) spaces
  • 本地全文:下载
  • 作者:Viet Nguyen-Khac ; Khiem Nguyen-Van
  • 期刊名称:International Journal of Mathematics and Mathematical Sciences
  • 印刷版ISSN:0161-1712
  • 电子版ISSN:1687-0425
  • 出版年度:2005
  • 卷号:2005
  • 期号:21
  • 页码:3521-3526
  • DOI:10.1155/IJMMS.2005.3521
  • 出版社:Hindawi Publishing Corporation
  • 摘要:

    We give a necessary condition for a set in L p ( Ω ) spaces ( 1 < p < ∞ ) to be self-extremal that partially extends our previous results to the case of L p spaces. Examples of self-extremal sets in L p ( Ω ) ( 1 < p < ∞ ) are also given.

国家哲学社会科学文献中心版权所有